Statistical Science

Rejoinder: Citation Statistics

Robert Adler, John Ewing, and Peter Taylor

Full-text: Open access

Article information

Source
Statist. Sci., Volume 24, Number 1 (2009), 27-28.

Dates
First available in Project Euclid: 8 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ss/1255009007

Digital Object Identifier
doi:10.1214/09-STS285REJ

Mathematical Reviews number (MathSciNet)
MR2561125

Zentralblatt MATH identifier
1327.01058

Citation

Adler, Robert; Ewing, John; Taylor, Peter. Rejoinder: Citation Statistics. Statist. Sci. 24 (2009), no. 1, 27--28. doi:10.1214/09-STS285REJ. https://projecteuclid.org/euclid.ss/1255009007


Export citation